# SDR SWAA2015101945057

- Difficulty date: October 6, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 35,566 hours, 23,398 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 9936534
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR, ESCAPE SLIDE GIRT BAR, AFT FITTING MOUNTING SUPPORT CORRODED.  R & R FITTING IAW SRM & DWG.
